# SDR ABXA000253

- Difficulty date: May 10, 2000
- Submitted: May 16, 2000
- Operation: Air carrier
- Aircraft: N951AX
- Make and model: Doug DC-9-41
- Aircraft serial: 47616
- Aircraft time: 45,484 hours, 39,204 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Angle
- Part number: 9915565157
- Condition: Cracked
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ATTACH ANGLE CRACKED INSIDE AFT PRESSURE DOME DOOR AT UPPER DOOR HINGE.  REPLACED ANGLE (P/N 9915565-157) IAW DC9 SRM 51-30-2.
